# SDR UIEA200400141

- Difficulty date: August 1, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 3206254
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RHI/MXP - NR 1 ENGINE WOULD NOT ATTAIN REQUIRED THRUST FOR T/OFF.  WOULD ONLY ATTAIN 108.5 AGAINST THE STOP.  ALL OTHER INDICATIONS NORMAL.  NR 3 ENG WOULD NT ATTAIN REQUIRED THRUST FOR T/OFF.  WOULD ONLY ATTAIN 110.0 AGAINST THE STOP.  ALL OTHER INDICATIONS NORMAL.  REJECTED TAKEOFF.  NR 1 ENGINE PERFORMED PNEUMATIC LEAK CHECK.  NOTED RELIEF VALVE WITH EXCESSIVE LEAK.  R & R ENG NR 1 RELIEF VALVE UNIT IAW MM 36-12-00.  PERFORMED NR 1 THRUST CONTROL CABLE CHECK IAW MM 76-71-00.  NR 3 PERFORME PNEUMATIC LEAK, NOTED PVR CLAMP LEAKING, RETORQUED CLAMP.  PERFORMED NR 3 THRUST CONTROL CABLE CHECK IAW AMM 76-11-00.  PER MCC ADJUSTED MAIN ENG CONTROL PART POWER TRIM 1-TURN CW IAW MM 71-00-00 TEST 5.  (M)
